# SDR UPS06846207

- Difficulty date: February 8, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 475336U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA 834 L22L FWD ATTACH FITTING CRACKED 2" LONG     REMOVED ATTACH FITTING AT STA 834 L22L IAW SRM 51-01-20D-0, REPLACED ATTACH FITTING AT STA 834 L22L FWD IAW DC8 SRM 51-3-2 AND SRM 51-1-20D
